# SDR AALA202412291961

- Difficulty date: December 28, 2024
- Submitted: December 29, 2024
- Operation: Air carrier
- Aircraft: N335RT
- Make and model: Boeing 737823
- Aircraft serial: 44461
- Aircraft time: 12,979 hours, 4,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS FROM SEATS 8ABC TO 14ABC ARE INOPERATIVE. MAINTENANCE REPLACED BATTERY POWER SUPPLY UNIT (AALA202412291961) AND BATTERY PACK (AALA202412292691) PER AMM 33-51-06.
